MAUDE Adverse Event Report: BD SWITZERLAND SARL MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND SARL MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ9273
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Extension tubing lumen with blue clamp will not flush.

Brand Name
MAXZERO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND SARL
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key20223755
Report Number20223755
Device Sequence Number7745460
Product Code FPA
UDI-Device Identifier10885403240850
UDI-Public(01)10885403240850
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/20/2024
Report Date (Section F) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZ9273
Device Catalogue NumberMZ9273
Device Lot Number23079221
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/20/2024